# SDR HEEA060444

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 11788904
- Condition: Erratic
- Location: Yaw System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW TRANSDUCER HAS ERRATIC READING WHEN ADJUSTING.
